# SDR CALA0100269

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 6,666 hours, 2,252 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: DAS414A1508
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LEFT ELEVATOR TAB IAW EA 5550-01218 FOUND NR 3 HINGE BEARING WORN.  THE NR 3 HINGE BEARING WAS REMOVED AND REPLACED IAW MM 27-31-40.
